# SDR AALA202305190893

- Difficulty date: May 11, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 17,599 hours, 7,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL LOCATED AT BS 727H TO BS 767 AT S25R. REPAIRED TRANSITION PANEL PER SRM 53 -00- 53 -2R-5.
